# SDR DALA1116959209

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 41,983 hours, 22,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5911432103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR STRINGER 2L AT STA 1475 (AFT) HAS CRACK IN STRINGER.  REPAIRED PER ER/A 490622-14 REV 0 & 01 STEPS 1-9.  INSTALLED NEW STRINGER & SPLICE.
